Gerd doesn't usually cause muscle spasms, and cholesterol meds seem to cause pain, not spasm, in the legs and other muscles. You could have spinal pain radiating.
I have had problems with cholesterol meds, now take bile sequestrants, which aren't enough, and after reviewing the literature, I also take Crestor 5 mg once a week. There are some good studies showing that most patients can take the lowest dose that often. I had a worse reaction to Lipitor.
I also get various muscle spasms, also paresthesias (numbness and tingling) in my rib area in my back. On a thoracic MRI a syrinx was found in my spinal column. I see a neurologist about that to see if there's a connection. I had sciatic pain which ran into my hip, but then started again in my feet. That was cured, at least for the last year, with a spinal injection at L5S1.
I get stomach refluxing from food allergies/intolerances. This often ends up in tachycardia. Your breath holding sounds like a form of Valsalva maneuver, which is what I use to stop the tach. Maybe it's not related, but you could try keeping a food journal to see if you can find a trigger. My worst trigger is garlic. My symptoms start usually a half hour to an hour after eating. Eating right before bed is bad news too.